Asymptotique dans un corps de Hardy
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 77-103.
@article{AFST_1997_6_6_1_77_0,
     author = {Blais, Fran\c{c}ois},
     title = {Asymptotique dans un corps de {Hardy}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {77--103},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     zbl = {0937.26004},
     mrnumber = {1473082},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_1_77_0/}
}
TY  - JOUR
AU  - Blais, François
TI  - Asymptotique dans un corps de Hardy
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 77
EP  - 103
VL  - 6e s{\'e}rie, 6
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_1_77_0/
UR  - https://zbmath.org/?q=an%3A0937.26004
UR  - https://www.ams.org/mathscinet-getitem?mr=1473082
LA  - fr
ID  - AFST_1997_6_6_1_77_0
ER  - 
%0 Journal Article
%A Blais, François
%T Asymptotique dans un corps de Hardy
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 77-103
%V 6e s{\'e}rie, 6
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G fr
%F AFST_1997_6_6_1_77_0
Blais, François. Asymptotique dans un corps de Hardy. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 77-103. http://www.numdam.org/item/AFST_1997_6_6_1_77_0/

[B] Borel (E.) .- Leçons sur la théorie de la croissance, Gauthier-Villars, Paris, 1910. | JFM | MR

[Bo] Bourbaki (N.) .- Éléments de Mathématiques, chap. V (Fonctions d'une variable réelle), Hermann, Paris, 1951, seconde édition 1961. | MR

[Br] De Bruijn (N.G.) .- Asymptotic method in analysis, North-Holland Publishing Company, Amsterdam, London, Third edition (1970).

[DD] Deledick (A.) ET Diener (M.) .- Leçons de calcul infinitésimal, Armand Colin, Paris, Collection U (1989).

[DR] Diener (F.) et Reeb (G.) .- Analyse non standard, Herman, Collection Enseignement des sciences, Paris, 1989. | MR | Zbl

[DVdB] Diener (M.) et Van Der Berg (I.P.) .- Halos et galaxies, une extension du lemme de Robinson, Comptes Rendus de l'Académie des Sciences de Paris, 293 (1981), pp. 385-388. | MR

[H1] Hardy (G.H.) .- Orders of infinity, Cambridge Tracts in Mathematics 12 (1910). | JFM

[H2] Hardy (G.H.) .- Properties of logarithmo-exponential functions, Proceedings of the London Mathematical Society 10, n° 2 (1911), pp. 54-90. | JFM

[N] Nelson (E.) .- Internal set theory: a new approach to non-standard analysis, Bulletin American Society 83, n° 6 (1977), pp. 1165-1198. | MR | Zbl

[R1] Rosenlicht (M.) . - Hardy fields, Journal of Mathematical Analysis and Applications 93 (1983), pp. 297-311. | MR | Zbl

[R2] Rosenlicht (M.) .- The rank of a Hardy field, Transactions of the American Mathematical Society 280, n° 2 (1983), pp. 659-671. | MR | Zbl

[R3] Rosenlicht (M.) .- Rank change on adjoining real powers to Hardy fields, Transactions of the American Mathematical Society 284, n° 2 (1984), pp. 829-836. | MR | Zbl

[R4] Rosenlicht (M.) . - Growth properties of functions in Hardy fields, Transactions of the American Mathematical Society 299, n° 1 (1987), pp. 261-272. | MR | Zbl

[Sa] Salvy (B.) . - Asymptotique automatique et fonctions génératrices, Thèse École Polytechnique, 1991.

[SaS] Salvy (B.) et Shackell (J.) .- Asymptotic expansions of functional inverses, Proceedings ISSAC'92, P. Wang éd., ACM Press, 1992. | Zbl

[S1] Shackell (J.) .- Extensions of asymptotics fields via meromorphic functions, Journal of London Mathematical Society (2) 52, n° 2 (1995), pp. 356-374. | MR | Zbl

[S2] Shackell (J.) .- Limits of Liouvillian functions, Proceedings of the London Mathematical Society (3) 72, n° 1 (1996), pp. 124-156. | MR | Zbl